Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Semen leaked from condom during sex. Took pill. Mild cramping, bloating, mood swings, fatigue. Pregnant?

I had my last period January 17th and it ended on the 23rd. I had sex with my husband on the 26th and semen leaked out of the bottom of the condom. We are not sure any came in contact with me, but to be on the safe side I took Next Choice One Dose about an hour later. I am also on Tri-Sprintec but started my pack two days late so I wanted Next Choice to be back up. Its been almost 10 days now since taking the medicine and while I had mild cramping and bloating in the beginning and fatigue and mood swings now, nothing has happened. I am due for my period on February 14th. Should the medicine have made me bleed by now? Or is it okay that nothings happened? And what are my chances of being pregnant?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
May 2014
Hi,
Thanks for writing in.

If you had the next choice after an hour of unprotected sex then pregnancy is unlikely. Your symptoms are because of taking next choice because it contains high dose of hormones. It can cause early or delayed bleeding in most women and it might take two cycles before your periods are normal.

Hope this helps
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor